# SDR CA980415009

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 1G38616927
- Condition: Failed
- Location: Starter
- Part time: 43,023 hours
- Component: Parkerhanfin, 2730426
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO RAMP DUE TO STARTER VALVE LIGHT ON.  VALVE REPLACED.
